The k-minimum spanning tree problem in graded matrices

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)61-67
JournalComputers & mathematics with applications
Volume36
Publication statusPublished - 1998

Cite this

The k-minimum spanning tree problem in graded matrices. / Dudas, Tibor; Klinz, Bettina; Wöginger, Gerhard Johannes.

In: Computers & mathematics with applications, Vol. 36, 1998, p. 61-67.

Research output: Contribution to journalArticleResearchpeer-review

@article{b3cee0e03d104e0486878801282c8134,
title = "The k-minimum spanning tree problem in graded matrices",
author = "Tibor Dudas and Bettina Klinz and W{\"o}ginger, {Gerhard Johannes}",
year = "1998",
language = "English",
volume = "36",
pages = "61--67",
journal = "Computers & mathematics with applications",
issn = "0898-1221",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - The k-minimum spanning tree problem in graded matrices

AU - Dudas, Tibor

AU - Klinz, Bettina

AU - Wöginger, Gerhard Johannes

PY - 1998

Y1 - 1998

M3 - Article

VL - 36

SP - 61

EP - 67

JO - Computers & mathematics with applications

JF - Computers & mathematics with applications

SN - 0898-1221

ER -